# SDR DALA2023050303456

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 82,883 hours, 31,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 1 RIGHT DOOR IS BROKEN AND WOULD NOT CLOSE. CORRECTIVE ACTION: PERFORMED OPS CHECK OF 1R DOOR. CHECK OK.REF B757 AMM 52-11. (4193226)
